# SDR CALA2014082501164

- Difficulty date: August 25, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK INDICATION ON SEAT TRACK FASTENER HOLE AT STATION 727 RBL 24.75.  ACCOMPLISHED REPAIR AT SEAT TRACK IAW ECRA 5320 02305.  NOTE THIS IS A PERMANENT REPAIR WITH NO SPECIAL INSP REQUIREMENT.
